# SDR 97UAL900316

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP ON RIGHT SIDE OF FIRST CLASS CABIN INOP.  SECURED LOOSE EMERGENCY EXIT LIGHT STRIP CONNECTOR.  OPERATION CHECKS NORMAL.
